# SDR 95ZZZX398

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9347B
- Make and model: Cessna 208B
- Aircraft serial: 208B0059
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C2995150102
- Condition: Broken
- Location: Engine
- Part time: 2,164 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER CABLE BROKE.  PILOT HAD NO CONTROL OVER ENGINE.  USED EMERGENCY THROTTLE.  REPLACED POWER CABLE WITH CESSSNA SERVICE KIT SK208-94.
